250x2/Box Non-Aspirin Packet Refill

Be the first to review this product

Availability: In stock

$20.99
OR

Quick Overview

Item(s):
  • FAJ420
250x2/Box Non-Aspirin Packet Refill

Details

Contains 250 doses of Non-Aspirin pain relievers (500 mg). Acetaminophen is a pain reliever and fever reducer that’s more mild than traditional Aspirin and can be compared to the active ingredient in Tylenol® Extra Strength. Relieve minor aches and pains due to headache, backache, toothache, muscle aches, menstrual cramps, and the common cold.Sold as a box of 250 individually wrapped Non-Aspirin tablets in packets of two.

  • Does NOT contain Aspirin
  • 250/box; 2 tablets each
  • Non-Aspirin (500 mg)
  • Active ingredients: Acetaminophen (500 mg)
  • Pain reliever and fever reducer

Additional Information

Pack Size BOX

Write Your Own Review

You're reviewing: 250x2/Box Non-Aspirin Packet Refill

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Review